Getting fluid filled tiny blisters on feet. Using hydrogen peroxide and neosporin on it. What is causing this?

default
Posted on Wed, 22 Aug 2012 in Skin Hair and Nails
Question: some years ago - not sure how long ...more than 2 years but less than 10 ....I began getting tiny blisters on my left XXXXXXX They were just there - didnt hurt, itch or anything - I am unsure how my health was when they started. At one point one of these tiny blisters grew or rather became filled with fluid. and eventually bursted the fluid was clear like water, just like blisters on feet from shoes only this took much longer to heal and the fluid kinda burned the surrounding skin causing a lesion, as if it was acid. it all eventually did heal and everything was fine for a long time, months maybe over a year, then another blister did the same. most recently two got filled basically at the same time and are now beginning to heal/scarp ... I have been rinsing them with hydrogen peroxide and use neosporin before covering them with sterile gauze for the night. There are some swelling of the leg and foot. I have noticed recently a few similar tiny blisters on my right XXXXXXX .... as I said this began years ago and since then I have had blood tests done which show no diabetes. I developed whopping cough in early december 2011 ...am no longer really coughing, but is still struggling with lack of energy and quickly getting fatigued.
doctor
Answered by Dr. Kruti 1 hour later
Hello,

Thanks for posting your query. I will be glad to be of assistance.

Thanks for providing detailed information in your question.

From your description you seem to be having a vesiculobullous disease. This is an autoimmune chronic condition where there are blisters of different sizes on the body. There are many different types of these vesiculobullous disorder. The treatment to control them is intake of oral steroids or immunosuppressives.

I have seen the picture you have attached. Thanks for it. It’s a vesiculobullous disease. However it has to be confirmed with a biopsy. I would recommend that you visit your dermatologist for the same. Also the treatment that I have mentioned has to be taken under your doctor's supervision.

Please do write back for follow up queries that you may have.

Regards

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Kruti 2 hours later
I tried google vesiculobullous ... very little information ....what is the cause of it? since my immune system is still weak after having had whopping cough, would immunosuppressives not make that worse? steroids normally make people gain weight, right? at 300+ I cant really afford to gain anything.
These blisters which are a bit hard to see on picture taken with a cellphone ...has nothing to do with lymph system/nodes?
doctor
Answered by Dr. Kruti 1 hour later
Hello,

Thanks for your response.

Vesiculobullous disorders is a general term we use for a number of disorders like pemphigus vulgaris, bullous pemphigoid etc.

These are autoimmune conditions and happen because a person is predisposed to get it. These conditions need to be treated with medications like I mentioned as these medications control the disorder and prevent it from getting severe n spreading.

I understand about the whooping cough and your weight.

However the course of treatment will be decided by your doctor after the biopsy reports. However meanwhile you can mix and apply Neosporin and cortisone cream twice a day on the blisters.

Hope this helps you.

Regards

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Kruti 4 hours later
I looked up the two you mentioned - pemphigus vulgaris and bullous pemphigoid pictures of the first one doesnt really look like what I have, but the bullous pemphigoid pictures do ... however it doesnt list swelling as a normal symptom, but maybe the swelling is due to something else .... maybe water retention or just the weight .... both my legs/feet are swollen but mostly the left where the big blisters no healing lesions are. So yes I will make an apt with a doctor and try the mixed creams .... now when the two blisters turned sores are healing the whole area there is VERY itching.

From what you are saying - it should be enough to make an appt. not to rush to a hospital ..... thank you .... was worried it might be lymphedema or something
doctor
Answered by Dr. Kruti 11 hours later
Hello,
Thanks for writing back.
In case you are having swelling, as you mention, it will be necessary to seek medical attention as soon as possible. There could be various causes of swelling and it needs to be evaluated by a doctor. It could even be cellulitis which is bacterial infection of the skin. That needs urgent treatment. In the picture, the swelling is not that evident. Hence I recommend that you atleast see your local doctor immediately. The creams will just help in healing individual lesions.
Let me know if I can address any more questions.
Regards
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
Answered by
Dr.
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication

Recent questions on  Lymphedema

doctor1 MD

I LIVE IN WISCONSIN AND HAVE LYMPHEDEMA IN MY RIGHT LEG AND HAS SPREAD TO MY GENITALS (SCROTUM & PENIS). VERY HARD TO FIND HELP WITH GENITAL...

doctor1 MD

Hi I have hypercalcemia. I now have kidney damage from it. I am finally working with about 75% of my kidneys again after about 2 years of suffering...

doctor1 MD

Hi Doctor, I am nisha. My husband is not feeling well. he is 31 years old and he is having swelling in both legs (foot) without any pain and all...

doctor1 MD

Diagnosis this far: low vitamin D, lymphedema, uterine polyps. Blood tests that are concerning me: Creatinine: 0.2 tryglycerides 268 HDL 34 MCV 95...

doctor1 MD

leaky lymph glands in pelvic/groin making both legs swell increasingly and I am told by my massage person that groin lymph nodes are congested and...

doctor1 MD

Hello. Could you please tell me the name of this rash and how to get rid of it. I slept on my side for about 3 or 4 hours and when i woke this rash...

doctor1 MD

I had a PE 6 years ago and I am now having some issues that concern me. I am feeling cold sensation in my right arm and hand and my right leg is...

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2